# SDR SIMA0935

- Difficulty date: April 3, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N304AE
- Make and model: Saab 340B
- Aircraft serial: 340B304
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: BV033020250
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIT - FLT 5049 - CREW REPORTED AN ELECTRICAL SMELL AROUND SEAT 11A.  INSPECTED AREA AND PUT ON MEL AT THIS TIME.  MAINTENANCE REPLACED FLOURESCENT LAMP HOLDER, AT SEAT 11A.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE  (M)
